# SDR HEEA072689

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,126 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 146C
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FUEL LIGHT COMES ON AT 1320 LBS.
